# SDR SWAA2022020755581

- Difficulty date: December 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ FASTENER'S HOLE BL-0 BETWEEN STA 277 AND 294.2 ; / [01] REMOVED INTERCOSTAL AT FWD CABIN WET AREA BL -0 STA 227 AND 294 .2 B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW INTERCOSTAL B737-700 SRM 51-10-02-0G-0; [03] CERTIFIED.; [04] VERIFIED DRILLING. OK TO INSTALL NEW INTERCOSTAL.; [05] INSTALLED INTERCOSTAL AT FWD WET AREA BL -0 STA 277 AND 294.2 B737-700 SRM 51-40-02-0G-0; [06] VERIFIED INSTALLATION.
